# SDR F3LA2012011000698

- Difficulty date: January 3, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 27,799 hours, 13,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006708
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS LIGHTS AT R2 AND L2 INOPERATIVE.  R & R CONNECTOR 2244VC, REF ESPM 20-44-29.  R & R EPSU 13WL, OPS CHECKED GOOD IAW AMM 33-51-38-000-001.
